Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having rashes on nose and hands, with blisters on lips. Took samento. Guide

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
Hi...I was bitten aprox April 17 this year. Symptoms came on so suddenly 2 wks ago-knees,sore throat on 1 side which has subsided,hand & arm pain joints & muscle...everything moves around day to day, crepitis, exhausted, etc. Took 4 doxi 100mg daily for 13 days. Very XXXXXXX here (CT) & got severely burnt & rash despite 50 sunscreen. Nose & hands still burnt bcuz I have to go outside & walk dog. Blister on lip (never had before-no herpes ever) wouldn't go away despite constant lip protection. Discontinued doxi but continued on samento (am up to 10 drops 2x daily). Took nothing but samento yesterday bcuz there are so many schools of thought for natural remedies for acute lyme. Most say continue doxi for 4 wks to kill bacteria. I cannot do that & would like some advice as to what to take w samento to continue trying to kill the bacteria. Taking probiotics & herbals (Super green formula Perfect Food caps & Zyflamend for healthy inflammation response). Very healthy, aerobic exercise & weight train forever, do not eat meat, lots of chic, XXXXXXX salad, fruits & veggies & take Life-Pac vitamins daily. Rarely, if ever, get sick. Have been under excessive stress since Oct 29 hurricane -lost 1 floor of my home which was my office (self employed & unable to work since then) & it is under repair but 1 problem & expense after another has cleaned me out & worn me down. Did not exercise for 5 mos & barely left my home but trying to make myself now despite feeling like Sh*t everyday. Read that really helps because bacteria cant survive re O2. Can some 1 please tell me what else I should be taking? I have A-Bart, A-L & ginger & honey tonic for digestion, all unopened. Should I be taking Banderol with the Samento if the lyme is not chronic?? Please advise...Thank u very much for your help....Victoria
Posted Mon, 17 Jun 2013 in General Health
Answered by Dr. Imraan Hussain 2 hours later

Thanks for your query.

I can feel your concerns and the damage you suffered from.

If there is no response with this drug , you can add ceftriaxone and cefuroxime after consulting your physician for a months period.

Along with antibiotics its vaccination is also available.
Yes you can continue with baderol.
Use inscets propellents at your home .

Good hygienic condition are important for early recovery.
Start exercising again and take fresh vegetables and fruits.
Hope I have answered your query. If you have any further questions I will be happy to help.

Wishing him a speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor